# SDR QMLA2022021420010

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 9,130 hours, 24,833 cycles
- Engine: Allsn 250C47B
- Engine time: 3,495 hours, 8,571 cycles
- System (JASC): 2300 · Communications System
- Part: Connector
- Part number: 301022
- Condition: Broken
- Location: Zone 200
- Stage of operation: AA
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FULL COMM FAILURE. PILOT WAS APPROACHING CLASS B AIRSPACE WITH PATIENT ONBOARD. HE MADE A PRECAUTIONARY LANDING AT KBVU AND CALLED FOR RESCUE HELICOPTER TO TRANSPORT PATIENT. TROUBLESHOT SYSTEM FOUND CONNECTOR HAD SPUN AND BROKE 1 CONNECTION ON BACK OF JACK. RESOLDERED AND OPS CHECKED GOOD AIRCRAFT WAS RETURNED TO SERVICE
